Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 357-360
http://dx.doi.org/10.1155/S0161171294000499

The meet of locally connected group topologies

Louisiana State University at Alexandria, 8100 Hwy 71 South, Alexandria 71302, LA, USA

Received 6 November 1992; Revised 23 March 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dorene J. Fox, “The meet of locally connected group topologies,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 357-360, 1994. https://doi.org/10.1155/S0161171294000499.